Schizophrenia.com

Mirtazapine poop out

#1

I took mirtazapine on nov 2013,it started lifting my depression and anxiety on feb 1st 2014…it’s all been well but recently I been feeling a bit low and depress I really hope the mirtazapine can work it’s way back and lift me back up again,it sucks to feel low and apathetic…

I am currently on abilify 5mg and mirtazapine(remeron) 15mg…used to suffer from hell when I only take abilify,after I take mirtazapibe everything went better but now it’s like I am walking downhill…I hope I can do bette…

1 Like
#2

My body language has been poor recently and I talk much lesser compare to 1 month ago,I feel I am moving backward,I need someone’s help,I don’t want to drop back into the negative symptoms hole again

#3

I’ve heard that Abilify causes depression. That’s why I did not choose it. I am now on amisulpride 200mg. This med has lots of side effect when the dose is higher than 400mg. But bellow 400mg, it’s fine except for low sex drive. I guess abilify is a good med, too, except for causing depression.

Perhaps you should talk to your doctor and see if he could change antidepressant for you.

Take care.

Greenlife

#4

I don’t know,was on abilify 5mg and mirtazapine 15mg and was rocking the world…now I just feel a little slow,but I am patiently waiting for it to change

1 Like